# SDR 29GA2017102900001

- Difficulty date: October 28, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 37,819 hours, 41,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1199
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WERE FLICKERING IN THE CABIN.  R & R THE POWER SUPPLY IAW 33-50-01,  CHECKED GOOD,
